Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On Keflex for tick infection, have developed severe body rash. What can cure this?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5582 Questions
I have been taking Keflex for a tick infection and developed severe red body rash. What can "cure" rash? I have stopped KEFLEX and tick infection is better.
Posted Wed, 12 Jun 2013 in General Health
Answered by Dr. Ivan R. Rommstein 56 minutes later

Thank you for your query.

You should stop Keflex of course and never take it or any other cephalosporine again. Rash would subside in short time 24-48 hours, but ask your GP for antihistamine drug if rash progresses or persists more than 2 days. Also ask for some mild topical corticosteroid which you should apply on area of rash but take it in consultation with doctor or pharmacist.

For pain relief and itchiness you can have bath in moderately cool water and after this apply some of home remedies such as: olive oil or cod liver oil, toothpaste, oatmeal, chamomile tea, aloe vera, blanch nettle leaves, XXXXXXX and mint Leaves.

If you experience breathing difficulties, dizziness, vision disorders or heart palpitation you should go to ER.

Wish you good health. If you have any questions I will be glad to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor